Celiac.com Sponsor (A1):



Celiac.com Sponsor (A1-m):


Archived

This topic is now archived and is closed to further replies.

mommyto2kids

Imodium And Very Bad Cramps Several Days Later? Help

Recommended Posts

Is this normal to take Imodium and then have severe abdominal pain on the lower right? I  took some on Tuesday morning and it now Wednesday night. It is really hurting. My PA said this does this to her and she can't take Imodium. What do you all think? I want to get rid of the pain. Any suggestions are helpful,

Thanks for any ideas. I just hate the not knowing. You all know how that is.

Share this post


Link to post
Share on other sites

Join eNewsletter


Celiac.com Sponsor (A8):

Celiac.com Sponsor (A8):


I have never had a problem like that with Imodium.


Peter

Diagnosis by biopsy of practically non-existent villi; gluten-free since July 2000. I was retested five years later and the biopsy was normal. You can beat this disease!

Type 1 (autoimmune) diabetes diagnosed in March 1986

Markham, Ontario (borders on Toronto)

Celiac.com - Celiac Disease Board Moderator since 2007

Share this post


Link to post
Share on other sites

Join eNewsletter

Immodium can cause constipation later, so sometimes it can be too much of a good thing when you have a lot going on.  However, if that pain doesn't resolve, I would go to the ER to get checked out to make sure it isn't something urgent going on.  Better be safe than sorry.


I am my husband's "Silly Yak Girl" :)

I was diagnosed with Celiac Disease in January 2013. I also have Lupus and Common Variable Immunodeficiency(CVID) for which I am on IVIG.

Celiac.com - Celiac Disease Board Moderator

Share this post


Link to post
Share on other sites

Join eNewsletter



Join eNewsletter